# SDR AU970140

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 3579705
- Condition: Failed
- Location: Landing Gear Act
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR HYDRAULIC ACTUATOR FAILED AT FUSELAGE ATTACHMENT POINT
